Note: The references are not ordered alphabetically!

100 C. Berge, M. Las Vergnas
Sur un th\'eor\`eme dy type K\"onig pour hypergraphes
{\sl Internat. Conf. on Combin. Math.}, Eds.: {\sc A. Gewirtz, L. Quintas},{\sl Annals New York Acad. Sci.} 175 1970 32--40
ZMath 0229.05136
101 M.W. Bern, E.L. Lawler, A.L. Wong
Linear time computation of optimal subgraphs of decomposable graphs
J. Algorithms 8 1987 216--235
ZMath 0618.68058
102 P.A. Bernstein, N. Goodman
Power of natural semijoins
SIAM J. Computing 10 1981 751--771
ZMath 0469.68090
103 A. Berrachedi
A new characterization of median graphs
Discrete Math. 128 1994 385--387
ZMath 0797.05066
104 P. Bertolazzi, G. DiBattista, C. Mannino, R. Tamassia
Optimal upward planarity testing of single--source digraphs
SIAM J. Computing 27 132--169 1998
ZMath 0911.68067
105 M. Bertschi
Perfectly contractile graphs
J. Comb. Theory (B) 50 1990 222--230
ZMath 0727.05024
106 M. Bertschi, B.A. Reed
A note on even pairs
Discrete Math. 65 317--318,Erratum: Discrete Math. 71 (1988) p.187 1987
ZMath 0667.05034
107 E. Bibelnieks, P.M. Dearing
Neighbourhood subtree tolerance graphs
Discrete Appl. Math. 43 1993 13--26
ZMath 0788.05083
108 D. Bienstock
On the complexity of testing for odd holes and induced odd paths.
Discrete Math. 90 85--92,Corrigendum: Discrete Math. 102 (1992) p.109 1991
ZMath 0753.05046
109 R.E. Bixby
A composition for perfect graphs
Annals of Discrete Math. 21 1984 221--224
ZMath 0557.05042
110 J.R.S. Blair, B. Peyton
An introduction to chordal graphs and clique trees
In: {\sl Graph Theory and Sparse Matrix Computation}({\sc A. George} et al., eds.),Springer, New York 1993 1--29
ZMath 0803.68081
111 R.G. Bland, H.--C. Huang, L.E. Trotter, Jr.
Graphical properties related to minimal imperfection
Discrete Math. 27 1979 11--22
ZMath 0556.05030
112 Z. Bl\'azsik, M. Hujter, A. Pluh\'ar, Zs. Tuza
Graphs with no induced $C_4$ and $2K_2$
Discrete Math. 115 1993 51--55
ZMath 0772.05082
113 M. Blidia, P. Duchet, F. Maffray
On kernels in perfect graphs
Combinatorica 13 1993 231--233
ZMath 0780.05020
114 L.M. Blumenthal
Theory and Applications of Distance Geometry
Oxford University Press, London 1953
ZMath 0050.38502
115 H.L. Bodlaender
Classes of graphs with bounded treewidth
Res. Rep. Utrecht University, Dept. of Computer Sci. CS-86-22 1986
116 H.L. Bodlaender
Dynamic programming on graphs with bounded treewidth
Proceedings 15th \ICALP,Lecture Notes in Comp. Sci. 317 1988 105--119
ZMath 0649.68039
117 H.L. Bodlaender
Some classes of graphs with bounded treewidth
Bulletin of the EATCS 36 1988 116--126
ZMath 0684.68047
118 H.L. Bodlaender
Planar graphs with bounded treewidth
Res. Rep. Utrecht University, Dept. of Computer Sci. CS-88-14 1988
119 H.L. Bodlaender
A tourist guide through treewidth
Acta Cybernetica 11 1993 1--23
ZMath 0804.68101
120 H.L. Bodlaender
A linear time algorithm for finding tree-decompositions of small treewidth
SIAM J. Comput. 25 No.6 1305-1317 (1996)
ZMath 0864.68074
121 H.L. Bodlaender, T. Kloks, D. Kratsch
Treewidth and pathwidth of permutation graphs
Proceedings 20th Internat. Colloqu. on Automata, Languages and Programming ICALP'93,Lecture Notes in Comp. Sci. 700 1993 114--125
ZMath 0840.05087
122 H.L. Bodlaender, R.H. M\"ohring
The pathwidth and treewidth of cographs
SIAM J. Discr. Math. 6 1993 181--188
ZMath 0773.05091
123 H.L. Bodlaender, D.M. Thilikos
Treewidth for graphs with small chordality
Discrete Appl. Math. 79 1997 45--61
ZMath 0895.68113
124 K.P. Bogart, P.C. Fishburn, G. Isaak, L. Langley
Proper and unit tolerance graphs
Discrete Appl. Math. 60 1995 99--117
ZMath 0830.05058
125 B. Bollob\'as
Random graphs
Academic Press, New York 1985
ZMath 0968.05003
126 J.A. Bondy, U.S.R. Murty
Graph Theory with Applications
MacMillan, London 1976
127 K.S. Booth, G.S. Lueker
Testing for the consecutive ones property, interval graphs, and graph planarity using PQ-tree algorithms.
J. Comput. Syst. Sci. 13, 335-379 (1976). [ISSN 0022-0000]
ZMath 0367.68034
128 R.B. Borie, R.G. Parker, C.A. Tovey
Deterministic decomposition of recursive graph classes
SIAM J. Discr. Math. 4 481--501 1991
ZMath 0754.05055
129 R.B. Borie, R.G. Parker, C.A. Tovey
Automatic generation of linear--time algorithms from predicate calculus descriptions of problems on recursively constructed graph classes
Algorithmica 7 1992 555--581
ZMath 0753.05062
130 R.B. Borie, J.P. Spinrad
Construction of a simple elimination scheme for a chordal comparability graph in linear time.
Discrete Appl. Math. 91, No.1-3, 287-292 (1999). [ISSN 0166-218X]
ZMath 0924.05061
131 C.F. Bornstein, J.L. Szwarcfiter
On clique convergent graphs
Graphs and Combinatorics 11 1995 213--220
ZMath 0841.05094
132 E. Boros,O. Cepek
On perfect $(0,\pm 1)$ matrices
Discrete Math. 165/166 1997 81--100
ZMath 0872.90103
133 G. Basc\'o, Endre Boros, Vladimir Gurvich, F. Maffray, Myriam Preissmann
On minimal imperfect graphs with circular symmetry.
J. Graph Theory 29, No.4, 209-225 (1998). [ISSN 0364-9024; ISSN 1097-0118]
http://rutcor.rutgers.edu/pub/rrr/reports93/22.ps
ZMath 0919.05029
134 E. Boros, A.V. Gurvich
Perfect graphs are kernel solvable
Discrete Math. 159 1996 35--55
ZMath 0861.05053
135 E. Boros, A.V. Gurvich
Stable effectivity functions and perfect graphs
RUTCOR Research Report, Rutgers University, New Brunswick NJ, RRR 23--95 1995
http://rutcor.rutgers.edu/pub/rrr/reports95/23.ps
ZMath 0951.91011
136 E. Boros, A.V. Gurvich, A. Vasin
Stable families of coalitions and normal hypergraphs
RUTCOR Research Report, Rutgers University, New Brunswick NJ, RRR 22--95 1995
http://rutcor.rutgers.edu/pub/rrr/reports95/22.ps
ZMath 0915.90277
137 A. Bouchet
Characterizing and recognizing circle graphs
{\sl Proc. of the 6th Yugoslav Seminar on Graph Theory, Dubrovnik} 1985 57--69
ZMath 0616.05044
138 A. Bouchet
A polynomial algorithm for recognizing circle graphs (in French)
{\sl C.R. Acad. Sci. Paris, S\'er. I Math.} 300 1985 569--572
139 A. Bouchet
Reducing prime graphs and recognizing circle graphs
Combinatorica 7 1987 243--254
ZMath 0666.05037
140 A. Bouchet
Circle graph obstructions
J. Comb. Theory (B) 60 1994 107--144
ZMath 0793.05116
141 A. Brandst\"adt
Classes of bipartite graphs related to chordal graphs
Discrete Appl. Math. 32 1991 51--60
ZMath 0763.05052
142 A. Brandst\"adt
Partitions of graphs into one or two independent sets and cliques
Discrete Math. 152 47--54.Corrigendum: 186 (1998) p.295 1996
ZMath 0853.68140
143 A. Brandst\"adt, V.D. Chepoi, F.F. Dragan
The algorithmic use of hypertree structure and maximum neighbourhood orderings
Discrete Appl. Math. 82 43--77 1998
ZMath 0893.05018
144 A. Brandst\"adt, V.D. Chepoi, F.F. Dragan
Perfect elimination orderings of chordal powers of graphs
Discrete Math. 158 1996 273--278
ZMath 0948.05050
145 A. Brandst\"adt, V.D. Chepoi, F.F. Dragan
Clique $r$--domination and clique $r$--packing problems on dually chordal graphs
SIAM J. Discr. Math. 10 1997 109--127
ZMath 0869.05048
146 A. Brandst\"adt, F.F. Dragan, V.D. Chepoi, V.I. Voloshin
Dually chordal graphs
SIAM J. Discr. Math. 11 437--455 1998
ZMath 0909.05037
147 A. Brandst\"adt, F.F. Dragan, V.B. Le, T. Szymczak
On stable cutsets in graphs
manuscript 1998
ZMath 0962.68138
148 A. Brandst\"adt, F.F. Dragan, F. Nicolai
Homogeneously orderable graphs
Theor. Comp. Sci. 172 1997 209--232
ZMath 0903.68136
149 A. Brandst\"adt, F.F. Dragan, F. Nicolai
LexBFS--orderings and powers of chordal graphs
Discrete Math. 171 1997 27--42
ZMath 0880.05074
150 A. Brandst\"adt, V.B. Le
Recognizing the $P_4$--structure of block graphs
Preprint CS--01--98, Universit\"at Rostock, 1997. To appear in Discrete Appl. Math. 0
ZMath 0940.05033
151 A. Brandst\"adt, V.B. Le
Tree-- and forest--perfect graphs
Preprint CS--03--98, Universit\"at Rostock, 1997. To appear in Discrete Appl. Math. 0
ZMath 0941.05029
152 A. Brandst\"adt, V.B. Le, S. Olariu
Linear--time recognition of the $P_4$--structure of trees
RUTCOR Research Report, Rutgers University, New Brunswick NJ, RRR 19--96 1996
http://rutcor.rutgers.edu/pub/rrr/reports96/19.ps
153 A. Brandst\"adt, V.B. Le, S. Olariu
Efficiently recognizing the $P_4$--structure of trees and of bipartite graphs without short cycles
manuscript, Universit\"at Rostock, 1997. To appear in Graphs and Combinatorics 0
ZMath 0998.05038
154 A. Brandst\"adt, V.B. Le, T. Szymczak
Duchet--type theorems for powers of HHD--free graphs
Discrete Math. 177 9--16 1997
ZMath 0887.05050
155 A. Brandst\"adt, J. Spinrad, L. Stewart
Bipartite permutation graphs are bipartite tolerance graphs
Congressus Numerantium 58 1987 165--174
ZMath 0652.05060
156 H. Breu, D.G. Kirkpatrick
Unit disk graph recognition is \NP--hard
Tech. Report 93--27, Dept. of Computer Science, University of British Columbia, (to appear in {\sl Computational Geometry: Theory and Applications}) 1993
ZMath 0894.68099
157 H. Breu, D.G. Kirkpatrick
On the complexity of recognizing intersection and touching graphs of disks
Sympos. on Graph Drawing GD'95, ({\sc F.J. Brandenburg}, ed.), Lecture Notes in Comp. Sci. 1027, 88--98 See also: Comput. Geom. 9, No.1-2, 3-24 (1998). [ISSN 0925-7721]
ZMath 0894.68099
158 G. Brightwell
On the complexity of diagram testing
Order 10 1993 297--303
ZMath 0808.06003
159 H. Broersma, E. Dahlhaus, T. Kloks
A linear time algorithm for minimum fill--in and treewidth for distance--hereditary graphs
5th Twente workshop 1997
ZMath 0940.05064
160 H. Broersma, T. Kloks, D. Kratsch, H. M\"uller
Independent sets in asteroidal triple-free graphs
SIAM J. Discrete Math. 12, No.2, 276-287 (1999)
ZMath 0918.68072
161 J. Brousek, Z. Ryj\'avcek, O. Favaron
Forbidden subgraphs, hamiltonicity and closure in claw-free graphs.
Discrete Math. 196, No.1-3, 29-50 (1999). [ISSN 0012-365X]
ZMath 0927.05053
162 A.E. Brouwer, P. Duchet, A. Schrijver
Graphs whose neighbourhoods have no special cycles
Discrete Math. 47 1983 177--182
ZMath 0546.05047
163 J.I. Brown, D.G. Corneil, A.R. Mahjoub
A note on $K_i$--perfect graphs
J. Graph Theory 14 333--340 1990
ZMath 0708.05062
164 M.A. Buckingham, M.C. Golumbic
Partitionable graphs, circle graphs and the Berge strong perfect graph conjecture
Discrete Math. 44 1983 45--54
ZMath 0507.05052
165 M.A. Buckingham, M.C. Golumbic
Recent results on the strong perfect graph conjecture
Annals of Discrete Math. 20 1984 75--82
ZMath 0571.05020
166 P. Buneman
A note on the metric properties of trees
J. Comb. Theory (B) 1 1974 48--50
ZMath 0286.05102
167 A. Buneman
A characterization of rigid circuit graphs
Discrete Math. 9 1974 205--212
ZMath 0288.05128
168 M. Burlet
Etude algorithmique de certaines classes de graphes parfaits
Ph. D. Thesis, -- These troisieme cycle, Grenoble 1981
169 M. Burlet, J. Fonlupt
Polynomial algorithm to recognize a Meyniel graph
Annals of Discrete Math. 21 1984 225--252
ZMath 0558.05055
170 M. Burlet, J.P. Uhry
Parity graphs
Annals of Discrete Math. 21 1984 253--277
ZMath 0558.05036
171 H. Busemann
The Geometry of Geodesics
Academic Press, New York 1955
ZMath 0112.37002
172 H. Busemann, B.B. Phadke
Peakless and monotone functions on $G$--spaces
Tsukuba J. Math. 7 1983 105--135
ZMath 0526.53064
173 L. Cai, D.G. Corneil
A generalization of perfect graphs -- $i$--perfect graphs
J. Graph Theory 23 1996 87--103
ZMath 0857.05037
174 L. Cai, D.G. Corneil, A. Proskurowski
A generalization of line graphs: $(X,Y)$--intersection graphs
J. Graph Theory 21 1996 267--287
ZMath 0843.05087
175 K.B. Cameron
Polyhedral and Algorithmic Ramifications of Antichains
Ph. D. Thesis, {\sl University of Waterloo, Canada} 1982
176 K.B. Cameron
A min--max relation for the partial $q$--colourings of a graph. Part II: Box Perfection
Discrete Math. 74 1989 15--27
ZMath 0716.05027
177 K. Cameron, J. Edmonds
Lambda decompositions
J. Graph Theory 26 1997 9--16
ZMath 0878.05065
178 K.B. Cameron, J. Edmonds, L. Lov\'asz
A note on perfect graphs
Periodica Math. Hungaria 17 1986 173--175
ZMath 0605.05014
179 O.M. Carducci
The strong perfect graph conjecture holds for diamonded odd cycle--free graphs
Discrete Math. 110 1992 17--34
ZMath 0778.05069
180 G.J. Chang
$k$--domination and graph covering problems
Ph. D. Thesis, {\sl School of OR and IE Cornell Univ. Ithaca N.Y.} 1982
181 G.J. Chang
Labeling algorithms for domination problems in sun--free chordal graphs
Discrete Appl. Math. 22 1988 21--34
ZMath 0667.05054
182 G.J. Chang
Centers of chordal graphs
Graphs and Combinatorics 7 1991 305--313
ZMath 0763.05053
183 G.J. Chang, M. Farber, Z. Tuza
Algorithmic aspects of neighbourhood numbers
SIAM J. Discr. Math. 6 1993 24--29
ZMath 0777.05085
184 G.J. Chang, G.L. Nemhauser
The $k$--domination and $k$--stability problem on sun--free chordal graphs
SIAM J. Alg. Discr. Meth. 5 1984 332--345
ZMath 0576.05054
185 G.J. Chang, G.L. Nemhauser
Covering, packing and generalized perfection
SIAM J. Alg. Discr. Meth. 6 1985 109--132
ZMath 0556.05055
186 G. Chartrand, H.J. Gavlas, M. Schultz
Convergent sequences of iterated $H$--line graphs
Discrete Math. 147 1995 73--86
ZMath 0838.05089
187 M. Cheah, D.G. Corneil
On the structure of trapezoid graphs
Discrete Appl. Math. 66 1996 109--133
ZMath 0849.05060This article contains an error; see also
[1490]
G.B. Mertzios, D.G. Corneil
Vertex splitting and the recognition of trapezoid graphs
Discrete Appl. Math. 159 1131-1147 (2011)
188 G. Chen, M.S. Jacobson, A. K\'ezdy, J. Lehel
Tough enough chordal graphs are Hamiltonian
Networks 31 29--38 1998
ZMath 0894.90150
189 V.D. Chepoi
$d$--convex sets in graphs
Dissertation Thesis, (in Russian)Moldova State University,Chi\c sin\u au 1986 0
ZMath 0766.05095
190 V.D. Chepoi
Classifying graphs by metric triangles
Metody Diskretnogo Analiza (in Russian) 49 1989 75--93
191 V.D. Chepoi
Peakless functions on graphs
Discrete Appl. Math. 73 1997 175--189
ZMath 0871.05051
192 V.D. Chepoi
Bridged graphs are cop--win graphs: an algorithmic proof
J. Comb. Theory (B) 69 1997 97--100
ZMath 0873.05060
193 V.D. Chepoi
On distance--preserving and domination elimination orderings
Abhandl. Math. Seminar Univ. Hamburg 1995
ZMath 0915.05097
194 Zh.A. Chernyak, A.A. Chernyak
About recognizing $(\alpha,\beta)$ classes of polar graphs
Discrete Math. 62 1986 133--138
ZMath 0606.05058
195 N. Chiba, T. Nishizeki, S. Abe, T. Ozawa
A linear algorithm for embedding planar graphs using PQ--trees
J. Comput. Syst. Sciences 30 1985 54--76
ZMath 0605.68060
196 A. Chmeiss, P. Jegou
A generalization of chordal graphs and the maximum clique problem
Inf. Proc. Letters 62 , 61--66 1997
197 S.--H. Choi, S.Y. Shin, K.--Y. Chwa
Characterizing and recognizing the visibility graph of a funnel shaped polygon
Algorithmica 14 27--51 1995
ZMath 0837.68120
198 C.A. Christen, S.M. Selkow
Some perfect colouring properties of graphs
J. Comb. Theory (B) 27 1979 49--59
ZMath 0427.05033
199 F.R.K. Chung
Separator theorems and their applications
Paths, flows and VLSI--layout ({\sc B. Korte, L. Lov\'asz, H. J. Pr\"omel, A. Schrijver}, eds.),Springer, Berlin 1990 17--34
ZMath 0747.05046